# SDR CA050418008

- Difficulty date: April 8, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 23,414 hours
- Engine: Lyc T5311B
- System (JASC): 7600 · Engine Controls
- Part: Nut
- Condition: Cracked
- Location: Linear Actuator
- Component: Actuator Linear, Globe
- Component part number: 2040607621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP NOTICED CRACKED JAN NUT ON LINEAR ACTUATOR.
